# SDR RAIA00510011

- Difficulty date: October 9, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 9,443 hours, 8,477 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7977 - RIC - PILOT REPORTED STRONG ELECTRICAL BURNING SMELL FROM FRONT OF AIRCRAFT JUST AFTER DEPARTURE.  MAINTENANCE INSPECTED THE FORWARD SECTION OF THE AIRCRAFT FOR SIGNS OF HEAT/BURNING WIRES AND RAN ALL ELECTRICAL SYSTEMS.  NO DEFECTS NOTED.
